MathSciNet Relay Station
MathSciNet bibliographic data
MR1636888 58F11 (28D20)
Geller, W.; Pollicott, M. An entropy for $\bold Z^2$-actions with finite entropy generators. Dedicated to the memory of Wiesław Szlenk. Fund. Math. 157 (1998), no. 2-3, 209–220.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement